Legs and arms buzzing on ativan

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
leggo_my_legs
Posts: 272
Joined: Sun Oct 16, 2016 12:29 am

Legs and arms buzzing on ativan

Postby leggo_my_legs » Fri Apr 28, 2017 6:26 am

Just wow. I take ativan occasionally for anxiety and it appears to be messing with my PMLS, kind of turning it into whole body RLS. My limbs are buzzing and it's like I have to convulse to stop it. Not happy.

ViewsAskew
Moderator
Posts: 14894
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Re: Legs and arms buzzing on ativan

Postby ViewsAskew » Fri Apr 28, 2017 8:15 am

Sounds awful!
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

yawny
Posts: 186
Joined: Sun Nov 08, 2015 4:20 pm

Re: Legs and arms buzzing on ativan

Postby yawny » Fri Apr 28, 2017 5:15 pm

Yikes, I haven't ever tried Ativan...I take Buspar for anxiety and it has helped immensely. But I take it every day, and in the morning/early afternoon because it disrupts my sleep, but overall creates a calm in me which has helped my sleep. If I'm dealing with an issue that ends up pervading my sleep, then I always take the supplement Passion Flower. It really works. I also take the supplement Valerian for when I need extra help with PLMS and I've noticed that Passion Flower seems to distinctly help anxiety in a way no other supplement does. I can take Passion Flower during the day too. It doesn't make me sleepy.

leggo_my_legs
Posts: 272
Joined: Sun Oct 16, 2016 12:29 am

Re: Legs and arms buzzing on ativan

Postby leggo_my_legs » Sun Apr 30, 2017 8:16 am

Thanks, great suggestions, Yawny. I will check those out!

badnights
Moderator
Posts: 4569
Joined: Tue Mar 10, 2009 4:20 pm
Location: Northwest Territories, Canada

Re: Legs and arms buzzing on ativan

Postby badnights » Sun Apr 30, 2017 9:06 am

My limbs are buzzing and it's like I have to convulse to stop it.
That sounds more like RLS/WED than PLMS
Beth - Wishing you all restful sleep tonight
WED/RLS AUGMENTATION:
viewtopic.php?f=5&t=6532&p=61601#p61601
Discussion Board Moderator's posts don't reflect the RLS Foundation's opinion & are not medical advice

leggo_my_legs
Posts: 272
Joined: Sun Oct 16, 2016 12:29 am

Re: Legs and arms buzzing on ativan

Postby leggo_my_legs » Tue May 02, 2017 3:23 am

Yes, I'm converting a bit, I think!


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest